# SDR CA040722007

- Difficulty date: July 2, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Engine: Cont IO470*
- System (JASC): 1430 · Fasteners
- Part: Lock Tab
- Part number: 08515591
- Condition: Missing
- Location: Engine Mt Bolts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE FOLLOWING CESSNA AIRCRAFTS, FOUND THE LOCK TABS FOR ENGINE MOUNT BOLTS TO BE EITHER MISSING, BROKEN, OR INCORRECT HARDWARE USED TO REPLACE THEM.  C-205 IO470C-180  I0470C-182  IO470C-185  IO520C-206  IO550 WOULD LIKE TO NOTIFY ALL AIRCRAFT OWNERS THAT USE THESE BOLT LOCK TABS TO INSPECT THEM.
